For Better Health
Askdocweb is about side effects
Search for
Online since 2002
Home star Site Map star Resources star Contact Us star Privacy Policy star Hair Loss Forum

Geodon Feedback

If you've used Geodon, please help others by adding your feedback. What would you tell your best friend about this product? Please remember that we do not give medical advice. That is for your local health care provider, who is familiar with your medical history.

Aftereffects of overdose
Date: 12/29/2011
Took ten of these in one shot when I was a teen, now in mid 20s. Experienced running into walls, hot sweats followed by chills, confusion, nausea. I believe I have damaged my brain. Its hard to think sometimes and feels as if my brain overheats at work and I'm tired a lot. Can I do anything about it? I just want to be normal again.

AskDocWeb: In order to find that out your condition would need a complete medical evaluation. If you are referring to self-care or home remedies then you may want to read some of the books by Dr. Abram Hoffer. He was the founding father of orthomolecular medicine. His 30 books and 600 scientific papers have helped thousands. Orthomolecular medicine restores natural metabolism with nutrients such as vitamins and minerals, in optimum quantities.

Geodon review
Date: 1/29/2012
Geodon has ruined my life. I can't enjoy music anymore at all. I lost the ability to entertain myself. I just want to sit on my butt all day. In fact it has increased suicidle thoughts and anger issues. And has increased scary thoughts associated with OCD like a fear of hurting someone.

AskDocWeb: Geodon is known to cause some people to be agitated, irritable, or display other abnormal behaviors. It may also cause some people to have suicidal thoughts and tendencies. If you notice any of these side effects, tell your doctor right away.

I want to sue
I was on geodon for 4years I am off it now I am having problems with my brain and I had a seizure a black out ended in a tree when I woke. Now I'm having sudden movements in my muscles that move my body and can be painful, any one experience that? I am very upset there was a very big law suit on this product found out after the fact. I think they have nerve to still have this horrific medication on the market. I want to sue cause they knew and used it anyway who wants to jump on this let me know. Enough is enough with these drug companys putting money before lives.

AskDocWeb: According to a whistleblower lawsuit that was part of the $2.3 billion Bextra settlement, Pfizer paid a doctor $4,000 a day to promote Geodon and expensed his use of a private helicopter to get to off-label speaking events.

No one is listening!
I was put on Geodon in 2004. At that time, there were no warnings of dystonia, TD, or involuntary muscle movements. I also experienced my brain being "numb". I was placed in the hospital for the parkinson type tremors which were extremely painful. I read my chart this past week and it stated that they could not connect the tremor to Geodon which is a LIE. It took years for my mind to heal. I still have a residual tremor when I am nervous or anxious. I was only on the drug for a few weeks and have suffered for years. No one is listening!

My brain was so injured that I am just now figuring out that I was wronged by this drug and by the people who "cared" for me. I'm tired of mentally ill patients being treated as guinea pigs. I want them to pay. I lost work. My now ex husband divorced me. I was in pain for a long time. I had tremors for about 6 months. My brain was asleep for years and I was left to try and care for a 3 year old by myself. If anyone knows anything about settlements from things like this please let me know. I was not informed of these potential risks and would not ever choose this type of medication. So, if Pfizer had a 2.3 billion dollar settlement, how many patients were paid for their suffering? I was not included or informed!

AskDocWeb: It appears that most of the money went to the federal government with $33 million for improper marketing going to 42 states and the District of Columbia. The whistleblowers involved in the case are to receive over $100 million for their roles in bringing this fraud to light.

Tongue swelling and unable to speak
I was given this medication, 50 mg twice daily, along with lithium and propranalol while being treated inpatient for bipolar mania. The first day on Geodon, I suspected something was wrong. By my fifth dose (day three) my tongue began to swell up in my mouth and I was unable to speak. I made it aware to the nurse, and they removed it from my treatment plan. I am very sad to hear other peoples problems with this inneffective and under tested drug.

Geodon took away motivation and desire
Date: 2/18/2014
I have been on geodon since 2009 it has made me lazy. Im on 180 mg at night I had no life the first year .all I did was sleep when I took at night with a meal. I could not stay up past 8:00pm. I had 4 eposiodes of pycosis and have never had one since but this drug has took away all my motivation and desire. Tried to get off 80mg by my doctor not my scictrist but had terrible side effects. So my family doctor gave me a stimulate I had no depression had motivation I was fictional. I had a life I was getting up doing things going places and now my doctor has retired and I don't have the stimulate and I'm like a zombie again. I felt terrible for 4 weeks cried slept. I'm better now. But back to being a zombie. Help.

AskDocWeb: There seems to be an unusual number of doctors retiring lately. About the only thing you can do is to find another doctor. Have you considered calling the retiring doctor and asking for a referral?

Energy level / motivation
Date: 7/17/2014
I took geodon for about eight months for bipolar manic episodes anger issues and addictive behavior and now I completely stopped taking it all together. I gained 40 plus pounds(overweight) I'm fat and loss alot of my muscle that I had. I have no motivation to do anything and am extremely lazy. I have no sexual desire and I cant get an erection. I had the same numbing feeling and blankness of thoughts my mind felt completely "gone/empty" I lost the ability to hold a conversation and or create conversation. If I do drink alcohol I dont feel the effects of it. I dont like being around people anymore. I dont have a social life anymore and have no desire to want one.

Before I was a social butterfly who made friends easily and worked as a outside salesman managing about 60 different bars and restaurants at two different corporate jobs in 4 years. I have insomnia every night. I am in my late 20's and I feel as if my brain has been damaged by taking geodon. I have noticed some improvement in my ability to express myself and my communication skills have improved, but thats about it. Has anyone seen improvement in there energy level/ motivation to do things have a social life/or the ability to get an erection or have sexual desire come back?

Date: 9/23/2014
I was on 160 mg of Geodon for 4 (!) years for BP II (non-psychotic, BP)and spent all days and nights on/in bed until my son told me I had to get off it. When I did I felt completely normal again and I was awake and doing things again. However, my memory of these four years are minimal and I can only refer to what I was doing from daily notes I always have taken.

Permanent damage from this diagnosed by UCLA top neurologist: tardive dyskinesia (TD, mouth pouting), sever nerve damage in extremities to the point that feet mussels contract severely to make walking very difficult and painful and thigh, calve and finger mussels contracts so hard that pain has become permanent. Head has also become damaged to the point that I have constant pressure on one side that also causes severe balance and eye sight problems (all diagnosed as NOT migraine or eye damage by separate specialists).

It is now 4 years since I went off Geodon and ALL these symptom are getting worse to the point where I have severe problems (not mental) with physical daily living. HORRIBLY DANGEROUS medication that should NEVER be used except perhaps if acutely schizophrenic. MIS-PRESCRIBED and permanent damage done.

Report - 2 - 3 - page 4 - Last page 5

If you find this page useful share it with others. Use the form below to add your review, feedback or suggestions that may help others. Please note that all addresses are held confidential.

Thanks for stopping by.

Your name:
Your email:
Add your product review below:


This consumer advocate website is protected by copyright 2002-2014 Askdocweb, Inc. All Rights Reserved. This is a layman's report on Geodon and is not intended to replace discussions with a health care provider. Do not use the information on this forum as a substitute for your doctor's advice. Always consult your doctor before taking any drug and follow your doctor's directions. Source material: Food and Drug Administration, Medline, Physician's Desk Reference, and the largest community of people in the world, those who are concerned about side effects and healthcare.
Bottom of page